# SDR AUS20020375

- Difficulty date: April 23, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Dhav DHC8202
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279016
- Condition: Faulty
- Location: Cabin Cooling
- Part time: 9,501 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) UNABLE TO REDUCE AIR CONDITIONING DUCT TEMPERATURE BELOW 18 DEGREES MANUAL AND AUTO CABIN TEMPERATURE WAS EXCESSIVE. INVESTIGATION FOUND THAT THE AIR CYCLE MACHINE HAD A SMALL AIRLEAK EMINATING FROM THE TURBINE SEAL FACE.
